# SDR ASAA2015022710810

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,029 hours, 9,878 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 1208C
- Condition: Failed
- Location: Window Heat
- Part time: 53,584 hours, 23,422 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BEFORE START CHECK L2 WINDOW SHATTERED.  ACFT GROUNDED.  R & R CAPT'S SLIDER WINDOW IAW AMM 56-12-11, PERFORMED OPS CHECK AND FUNCTION CHECK IAW AMM 56-12-11. R & R WHCU & CORD FOR LTT SIDE WINDOW, OPS GOOD REF MM 30-41-11.
